# SDR 2003FA0000689

- Difficulty date: June 3, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Aircraft: N147FL
- Make and model: Piper PA-34-200T
- Aircraft serial: 348170047
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Part time: 4,731 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE BROKEN OFF OF SWITCH (N/C) SHORTED TO GROUND,  POPPED GEAR CONTROL CIRCUIT BREAKER.  INSULATION ON WIRE (SPAGETTI) VERY BRITTLE AND WOULD NOT BEND WITH THE GEAR MOVEMENT AND BROKEN WIRE AT SOLDER CONNECTOR ON SWITCH.  LANDING GEAR NEEDS TO BE REWIRED IN ALL THREE GEAR WELLS.
